# SDR DALA2016010400030

- Difficulty date: December 30, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 81,242 hours, 37,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR EXIT LIGHT COVER LENS MISSING.  COVER IS PRESENT AND LIGHTS OPERATE NORMALLY.
